MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG750
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the graft for evaluation since the graft remains implanted.Hence, we could not conclusively determine the cause of the failure.As this is a known possible issue, instructions for use include instructions for pressure testing each graft prior to implant.The preparation for implant section states, "artegraft is manometry pressure tested and quality inspected.Before implanting, occlude one end of graft and pressure test with syringe filled with saline solution." the preimplant pressure test required per the ifu was performed by the customer and did not identify any leaks with the graft.As the pre-implant pressure test did not identify any leaks and the graft was implanted for 23 days prior to the issue, it is likely that the issue was caused after the implant procedure.All grafts released from batch 21b048 passed the requirements for release, including pressure testing, sterility testing, and final visual inspection prior to release to finished goods.To date, no additional complaints were reported from this product batch.Based on our investigation this appears to be an isolated incident.All product quality and clinical issues will continue to be monitored within quality assurance trending.
 
Event or Problem Description
The graft was implanted on (b)(6) 2021 femoral to popliteal bypass procedure.No issues occurred during the procedure.The malfunction was detected on (b)(6) 2021.This graft was not used for access.The patient was bleeding out through a hole in the graft about 6cm south of proximal anastomosis.The surgeon surgically repaired the hole with ptfe.The patient was reported as "doing fine" after the procedure.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key11952288
Report Number2247686-2021-00004
Device Sequence Number1153502
Product Code LXA
UDI-Device Identifier00316837000312
UDI-Public(01)00316837000312(11)210323(17)240228(10)21B048-007(91)AG750
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2024
Device Model NumberAG750
Device Catalogue NumberAG 750
Device Lot Number21B048-007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;